# SDR DHL9780515C

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C- CHECK, LEFT HAND FUSELAGE PANEL NR 161Q  DELAMINATED.  REMOVED PANEL AND ROUTED FOR REPAIR AND INSTALLED PER SRM 51-3-O.
